# SDR ASAA201911153336

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,375 hours, 8,709 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H5P2
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 33,737 hours, 9,998 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO WILL NOT TRANSMIT OR RECEIVE. GROUNDED - YES. REMOVED #2 HF XVR PER B737-800 AMM 12-11-21-000-801. INSTALLED #2 HF XVR PER AMM 12-1-21-400-801. PERFORMED INSTALLATION TEST OF #2 HF XVR PER SAME. TEST IS GOOD. PERFORMED HF SYSTEM TEST PER AMM 23-11-000-730-801.
